# SDR FDEA201206082142

- Difficulty date: June 8, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 51,350 hours, 24,717 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spline
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UNLATCH MECHANISM IS INOPERATIVE AND WILL NOT HOLD IN UNLATCHED POSITION.  CLEANED SPLINE SHAFT FOR HOLD OPEN LOCK AND  REGREASED PER AMM 52-11-08-8.  OP CHECKS GOOD. OK FOR SERVICE.
